Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the equation ${{dy} \mathord{\left/ {\vphantom {{dy} {dx = f\left( {x,\,y} \right)}}} \right. \kern-\nulldelimiterspace} {dx = f\left( {x,\,y} \right)}}$


Author: André Gleyzal
Journal: Bull. Amer. Math. Soc. 47 (1941), 254-256
DOI: https://doi.org/10.1090/S0002-9904-1941-07425-2
MathSciNet review: 0004345
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07425-2

American Mathematical Society